Daily

Did they pull excedrin migraine off the shelf?

Excedrin Extra Strength and Excedrin Migraine, in both caplets and gel-tablets, are temporarily off the shelves. GlaxoSmithKline, which manufacturers the popular painkillers, pulled the two drugs and temporarily suspended their production after finding irregularities at the plants that make them.

Is it safe to take Excedrin Migraine? Excedrin is a common over-the-counter analgesic/anti-inflammatory used for relief of pain associated with mild to migraine headaches, menstrual cramps, toothaches etc. If can be safely taken as long as it is used appropriately. However taking Excedrin every day or in higher doses than recommended may have some risks,…

What are the signs of an Excedrin& overdose?

  • Nausea
  • Abdominal pain
  • Vomiting
  • Seizures
  • Diarrhea
  • Sweating
  • Confusion
  • and irregular heartbeat

Is it safe to take Excedrin with aspirin? Ibuprofen is a pain reliever that is very similar to aspirin. Taking both ibuprofen and Excedrin together will probably not be beneficial and may cause harm. Taken together, these medications will likely cause stomach upset and may lead to a stomach ulcer.

Does Excedrin have caffeine in it? Many of the Excedrin formulations contain caffeine, but not all of them do. Excedrin Extra Strength contains a combination of 250 mg of acetaminophen, 250 mg of aspirin and 65 mg of caffeine.

What are the side effects of Excedrin Migraine?

What are the side effects of Excedrin Migraine? Excedrin Migraine side effects. Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. In rare cases, acetaminophen may cause a severe skin reaction that can be fatal.

Can Excedrin Migraine be taken with antibiotics? Yes , it is OK: Excedrin Migraine contains 3 ingredients: Tylenol, (acetaminophen) aspirin, and caffeine. None of these should interact with antibiotic. None of these should interact with antibiotic. 1 doctor agrees

Does coffee interact with Excedrin Migraine? Avoid coffee, tea, cola, energy drinks or other sources of caffeine while taking Excedrin Migraine. They can add to the side effects of the caffeine in the medication. Get emergency medical help if you have any of these signs of an allergic reaction to Excedrin Migraine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Can I take Excedrin and acetaminophen for migraine? Excedrin Migraine contains an NSAID (aspirin), which may cause severe stomach bleeding. The chance is higher if you take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). You shouldn’t use Excedrin Migraine with any other drug containing acetaminophen (prescription or nonprescription).